Title: Ergodicity in disordered spin systems - stretched exponential relaxation
Authors: Gielis, Guy ×
Maes, Christian #
Issue Date: Jul-1995
Publisher: Editions physique
Series Title: Europhysics letters vol:31 issue:1 pages:1-5
Abstract: The influence of disorder on the ergodic regime of a spin flip dynamics is discussed. We introduce a class of systems for which we rigorously prove a stretched exponential decay to the unique invariant state.
ISSN: 0295-5075
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science